Characteristic subgroups and automorphisms of free profinite groups
Matematičeskie zametki, Tome 31 (1982) no. 3, pp. 339-349
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_31_3_a1,
author = {O. V. Mel'nikov},
title = {Characteristic subgroups and automorphisms of free profinite groups},
journal = {Matemati\v{c}eskie zametki},
pages = {339--349},
year = {1982},
volume = {31},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_31_3_a1/}
}
O. V. Mel'nikov. Characteristic subgroups and automorphisms of free profinite groups. Matematičeskie zametki, Tome 31 (1982) no. 3, pp. 339-349. http://geodesic.mathdoc.fr/item/MZM_1982_31_3_a1/